Discussions that mention prozac

Inner Ear Disorders board


Hi there Dustin,

I always feel much more lightheaded than I do dizzy and it is a feeling of being drugged up. Another way that I would describe it is the feeling that you get with a very high temperature....a sort of floaty surreal feeling.....horrible! I do sympathise with you and perhaps the docs are sending you to a phychiatrist so that they can prescribe some anti-depressants to help with the anxiety that this horrible disorder brings. I was on Prozac a few months after my ear prob started and it helped me to cope. I now take St Johns Wort to stop me from going totally loopy loo and find that it does help me.

Don`t let anyone tell you that it`s all in your imagination, cos it`s not! In the past, people have been unkind to me and I`ve let them upset me. I now know that if others don`t believe me then that`s their problem. Take care. :)